# SDR MASA200300426

- Difficulty date: October 25, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 10,490 hours, 7,617 cycles
- Engine: Ge CF343B1
- Engine time: 10,316 hours, 7,489 cycles
- System (JASC): 7603 · Power Lever
- Part: Control Quadrant
- Condition: Obstructed
- Location: Nr 2 Engine
- Part time: 10,316 hours, 7,489 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

ASH 7331 DEN.  AIRCRAFT ABORTED TAKEOFF DUE TO NR 2 ENG W/N PRODUCE T/O THRUST.  MX REMOVED FOD FROM THROTTLE QUADRANT AREA.  OP CHECKS GOOD.
